# SDR 0501705811

- Difficulty date: December 10, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 9,184 hours, 2,998 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cartridge
- Part number: 520007351
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 LEFT OVERWING SLIDE SQUIB LIGHT INOP.  FOUND SQUIB BLOWN, REPLACED SQUIB AND RETURNED AIRCRAFT TO SERVICE.
